Electron. J. Diff. Equ., Vol. 2014 (2014), No. 96, pp. 1-10.

Bifurcation of limit cycles for cubic reversible systems

Yi Shao, Kuilin Wu

This article is concerned with the bifurcation of limit cycles of a class of cubic reversible system having a center at the origin. We prove that this system has at least four limit cycles produced by the period annulus around the center under cubic perturbations

Submitted October 17, 2013. Published April 10, 2014.
Math Subject Classifications: 34C05, 34A34, 34C14.
Key Words: Cubic perturbations; limit cycle; period annulus.

Show me the PDF file (213 KB), TEX file, and other files for this article.

Yi Shao
School of Mathematics and Statistics
Zhaoqing University
Guangdong 526061, China
email: mathsyishao@126.com
  Kuilin Wu
Department of Mathematics, Guizhou University
Guiyang 550025, China
email: wukuilin@126.com

Return to the EJDE web page